# SDR 98ZZZX3974

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 3 And 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FRAME 29 TOP LANDING GEAR LONGERONS CRACKED NR 3 AND NR 19 OUTBOARD OF BOTH OUTBOARD SEAT TRACK RAILS.  REPAIRED AT FRAME 19, FLOOR BEAMS NR 3 AND NR 19 AT FORWARD OUTBOARD POSITIONS IAW BAE REPAIR DRAWING NR HC536H9211 AND BAE FAX NR DJR/RJ0207-97.  (X)
